In conjunction with RACI100
Welcome to TETRA 2017 | Contact us

Program - Tuesday 25 July

Venue Map

View the Melbourne Convention & Exhibition Centre Meeting Rooms Floor Plan

Venue Map

Searching for an oral presenter participating in the RACI Congress? Use our spreadsheet to search for presenter names and program details, across all RACI Congress events.

Disclaimer: Oral presentation details as at 21 July 2017. For updated presentation information, download and refer to the RACI Congress App.
Room Plenary Hall 2-3
08:30 8.30am: Plenary
Professor Frances Arnold
Californian Institute of Technology, USA
Room Plenary Hall 1
Session 1
Chair: Ilan Marek
09:30 Fluorescent Probes for Specific Detection of Endogenous Superoxide, Peroxynitrite, Hypochlorous Acid, Hydrogen Peroxide and Hydroxyl Radical
Dan Yang
10:20 Morning tea (25 mins)
Room Plenary Hall 1
Session 2
Chair: Mathias Christmann
10:45 The molecular mystique of nature's poisons
Justin DuBois
11:35 Enantioselective Catalysis via the β-azolium ylide
David Lupton
11:50 Remote Functionalization
Ilan Marek
12:40 Lunch (50 mins)
Room Plenary Hall 1
Session 3
Chair: Uta Wille
13:30 Dissecting programmed cell death with small molecules
Xiaoguang Lei, TYIP winner
14:20 Preparation and Stereoselective sp2-sp3 Cross-Coupling Of Chiral Alkylboronates. Application To The Synthesis Of Bioactive Non-Aromatic Heterocycles
Dennis G. Hall
14:35 Ring-rearrangement metathesis approach to polycycles
Sambasivarao Kotha
14:50 Overcoming the Challenge of Alkylating Isocyanides
Fraser Fleming
15:05 Crowdsourcing Novel Antibiotics
Mark Blaskovich
15:20 Coffee break (25 mins)
Room Melbourne Room
15:45 Poster session 2
16:55 5 mins travel time
Room Plenary Hall 2-3
17:00 5pm: Plenary
Dr Laura Kiessling
University of Wisconsin, USA